# SDR AALA202206234350

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 82,366 hours, 10,575 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SMOKE DETECTOR AIR SAMPLING ORIFICE IS TORN AT AFT CARGO STA 1690. REMOVED AND REPLACED SMOKE DETECTOR AIR SAMPLING ORIFICE AT AFT CARGO COMPARTMENT STA 1690 PER B777-200 GPM 17-11-4.
